# SDR QXEA2014030400170

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BELOW AFT PAX DOOR HINGE TUBE AFT BAY IN FOUR PLACES.  BLENDED AFFECTED AREA IAW SRM 51-21-00-00-02.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-02-01.  EDDY CURRENT INSPECTION FOR SURFACE CRACKS PERFORMED IAW NTM PART 6-51-00-02. NO CRACKS NOTED.
